# SDR WX0A2021040773679

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 61,344 hours, 32,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CABIN LIGHTING CAP CHECK, BAT 11WL DETECTED FAIL. / REMOVE AND REPLACED EMERGENCY LT BATTERY @ 11WL REF AMM 33-51-38-000-002A & 33-51-38-400-002A."
